# SDR UALA2011050202148

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,143 hours, 12,947 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 523
- Condition: Faulty
- Location: Nr 2 Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CENTER AUTOPILOT DISENGAGED IN STEADY STATE CRZ, SMOOTH AIR, FL360, M.80. HAD STAYED ENGAGED FOR 5:20 BEFORE DISENGAGING.  OPBLM BRENDEL. SAMC TEXT: REVIEW HISTORY.  SUGGEST CHECKING MCDP INFLT FAULTS AND SAMS TO SEE IF ANY FAULT BALLS SET.  MCDP CHECKED OK, NO FAULTS INDICATED, REPLACED THE RIGHT FCC, CAT III CHECKED OKAY PER MM, SYSTEM CHECKED OKAY.
